×
mohammed yousef ali
• Department of Mathematics and Statistics - Faculty Member

  • Ph.D. of Mathematics from Memorial University of Newfoundland, 2009
  • Msc. of Mathematics from Yarmouk University, 2004
  • Bsc. of Mathematics from Yarmouk University, 2001

    Publications
  • Huseen M. Al-Qassem and Mohamed Y. Ali, "L^p estimates for a singular integral operator with a rough kernel on product spaces," Abhath Al-Yarmouk, Basic Science and Engineering Refereed Research Journal, vol. 15, no. 1, pp. 119-139, 2006
  • Hussain Al-Qassem and Mohammed Ali, "L^p boundedness for singular integral operators with L(log^+L)^2 kernels on product spaces," Kyungpook Math. J., vol. 46, no. 1, pp. 377-387, 2006
  • H. AL-QASSEMANDM. ALI, "Singular integrals related to homogeneous mapping with rough kernels on product spaces," Tamkang Journal of Math, vol. 39, no. 2, pp. 165-167, 2008
  • Mohammed Ali, "Best constants in second-order Sobolev inequalities on compact Riemannian manifolds in the presence of symmetries," Turk J. Math, vol. 36, no. 1, pp. 601-612, 2012
  • Rashid Abu-Dawwas and Mohammed Ali, "COMULTIPLICATION MODULES OVER STRONGLY GRADED RINGS," International Journal of Pure and Applied Mathematics, vol. 81, no. 5, pp. 693-699, 2012
  • Mohammed Ali, Marwan Alquran, and Mahmoud Mohammad, "Solitonic Solutions for Homogeneous KdV Systems by Homotopy Analysis Method," Journal of Applied Mathematics, vol. 2012, no. .., pp. 1-10, 2012
  • Marwan Alquran,  Mohammed Ali  and Kamel Al-Khaled, "Solitary wave solutions to shallow water waves arising in fluid dynamics," Nonlinear Studies, vol. 19, no. 4, pp. 555-562, 2012
  • MARWAN ALQURAN, KAMEL AL-KHALED, MOHAMMED ALI AND AMEINA TA’ANY, "The combined Laplace Transform-Differential Transform Method for Solving Linear Non-Homogeneous PDEs," J. Math. Comput. Sci., vol. 2, no. 3, pp. 690-701, 2012
  • Mohammed Al-Dolat and Mohammed Ali[, "General Numerical Radius Inequalities," Studies in Mathematical Sciences, vol. 6, no. 1, pp. 1-7, 2013
  • Mohammed Al-Dolat and Mohammed Ali, "Norm Inequalities for Sequences of Bounded Linear Operators in Hilbert Spaces," International Journal of Pure and Applied Mathematics, vol. 82, no. 4, pp. 573-580, 2013
  • MOHAMMED AL-DOLAT, MOHAMMED ALI, AND ISSAM ABU-IRWAQ, "Numerical Radius Inequalities for the Cartesian Decomposition of Bounded Linear Operators in Hilbert Spaces," J. Math. Comput. Sci., vol. 3, no. 4, pp. 985-992, 2013
  • Mohammed Ali, "L^p Estimates for Marcinkiewicz integral operators and extrapolation," Journal of Inequalities and Applications, vol. 2014, no. ..., pp. 1-10, 2014
  • Mohammed Ali and Eman Abo-Shgair, "On certain estimates for parabolic Marcinkiewicz integral and extrapolation," International Journal of Pure and Applied Mathematics, vol. 96, no. 3, pp. 391-405, 2014
  • Mohammed Ali and Ameera Al-Senjlawi, "Boundedness of Marcinkiewicz integrals on product spaces and extrapolation," International Journal of Pure and Applied Mathematics, vol. 97, no. 1, pp. 49-66, 2014
  • Mohammed Al-Dolat, Khaldoun Al-Zoubi, Mohammed Ali, and Feras Bani-Ahmad, "General numerical radius inequalities for matrices of operators," Open Mathematics, vol. 14:2016, no. 14:2016, pp. 109-117, 2016
  • Mohammed Ali and Ebtehaj Janaedeh, "Marcinkiewicz integrals on product spaces and extrapolation," Global Journal of Pure and Applied Mathematics, vol. 12, no. 2, pp. 1451-1463, 2016
  • "A Class of Rough Generalized Marcinkiewicz Integrals on Product Domains", Symmetry
  • "A Note on Parabolic Maximal Operators along Surfaces of Revolution via Extrapolation", Symmetry
  • "A Note on a Class of Generalized Parabolic Marcinkiewicz Integrals along Surfaces of Revolution", mathematics
  • "A numerical study on weak-dissipative two-mode perturbed Burgers? andOstrovskymodels: right-left moving waves", The European Physical Journal Plus
  • "ANALYTICAL SIMULATION FOR THE MUTUAL INFLUENCE OF TEMPORAL AND SPATIAL CAPUTO-DERIVATIVES EMBEDDED IN SOME PHYSICAL MODELS", Romanian Reports in Physics
  • "Adaptive Multiple Testing Procedure for Clinical Trials with Urn Allocation", Mathematics
  • "Asymptotic-sequentially solution style for the generalized Caputo time-fractional Newell?Whitehead?Segel system", Advances in Difference Equations
  • "Attractive new fractional-integer power series method for solving singularly perturbed differential equations involving mixed fractional and integer derivatives", Results in Physics
  • "Boundedness of Generalized Parametric Marcinkiewicz Integrals Associated to Surfaces", Mathematics
  • "Boundedness of a class of rough maximal functions", Journal of Inequalities and Applications
  • "Changes in the physical structures for new versions of the Degasperis-Procesi-Camassa-Holm model", Chinese Journal of Physics
  • "DYNAMICS OF INTEGER-FRACTIONAL TIME-DERIVATIVE FOR THE NEW TWO-MODE KURAMOTO-SIVASHINSKY MODEL", Romanian Reports in Physics
  • "EXPLORING THE PROPAGATIONS OF THE MIXED DOUBLY NONLINEAR DISPERSIVE BURGERS EQUATION: RESONANT LUMP AND KINKY SOLITARY WAVES", Romanian Reports in Physics
  • "Estimates for Generalized Parabolic Marcinkiewicz Integrals with Rough Kernels on Product Domains", Axioms
  • "Estimates for certain class of rough generalized Marcinkiewicz functions along submanifolds", Open Mathematics
  • "Explicit solutions to the time-fractional generalized dissipative Kawahara equation", Journal of Ocean Engineering and Science
  • "General coefficient estimates for bi-univalent functions: a new approach", Turkish Journal of Mathematics
  • "Generalized Parabolic Marcinkiewicz Integral Operators Related to Surfaces of Revolution", Mathematics
  • "L^p estimates for maximal functions along surfaces of revolution on product spaces", open mathematics
  • "Linear Optimization of Polynomial Rational Functions: Applications for Positivity Analysis", Mathematics
  • "Lp Bounds for Rough Maximal Operators along Surfaces of Revolution on Product Domains", Mathematics
  • "NEW MATHEMATICAL MODEL GOVERNING THE PROPAGATION OF TWO-WAVE MODES MOVING IN THE SAME DIRECTION: CLASSICAL AND FRACTIONAL POTENTIAL KDV EQUATION", Marwan Alquran
  • "New kink-periodic and convex-concave-periodic solutions to the modified regularized long wave equation by means of modified rational trigonometric-hyperbolic functions", Nonlinear Engineering
  • "ON FINDING CLOSED-FORM SOLUTIONS TO SOME NONLINEAR FRACTIONAL SYSTEMS VIA THE COMBINATION OF MULTI-LAPLACE TRANSFORM AND THE ADOMIAN DECOMPOSITION METHOD", Romanian Reports in Physics
  • "On Certain Estimates for Parabolic Marcinkiewicz Integrals Related to Surfaces of Revolution on Product Spaces and Extrapolation ", Axioms
  • "On graded classical B-2-absorbing submodules", Heliyon
  • "On group of Lie symmetry analysis, explicit series solutions and conservation laws for the time-fractional (2 + 1)-dimensional Zakharov-Kuznetsov (q, p,r) equation", Journal of Geometry and Physics
  • "On rough generalized Marcinkiewicz integrals along surfaces of revolution on product spaces", AIMS Mathematics
  • "On the Functions of Generalized Marcinkiewicz Integral Operators along Subvarieties via Extrapolation", Symmetry
  • "On the Functions of Marcinkiewicz Integrals along Surfaces of Revolution on Product Domains via Extrapolation", Symmetry
  • "On the boundedness of a certain class of maximal functions on product spaces and extrapolation", Analysis and Mathematical Physics
  • "On the boundedness of parabolic maximal operators on product domains", Heliyon
  • "Parabolic Maximal Operators Along Surfaces of Revolution with Rough Kernels", Mediterranean Journal of Mathematics
  • "Promoted residual power series technique with Laplace transform to solve some time-fractional problems arising in physics", Results in Physics
  • "Propagations of symmetric bidirectional nonlinear waves in two-mode foam drainage model", Results in Physics
  • "Simulations of fractional time-derivative against proportional time-delay for solving and investigating the generalized perturbed-KdV equation", Nonlinear Engineering
  • "Stationary wave solutions for new developed two-waves? fifth-order Korteweg?de Vries equation", Advances in Difference Equations
  • "Symmetric and asymmetric binary-solitons to the generalized two-mode KdV equation: Novel findings for arbitrary nonlinearity and dispersion parameters", Results in Physics
  • "The dynamics of new dual-mode Kawahara equation: interaction of dual-waves solutions and graphical analysis", Physica Scripta
  • Acting Head of Department, Department of Mathematics and Statistics, Sep 2020 - Sep 2021
  • Acting Head of Department, Department of Mathematics and Statistics, Sep 2019 - Sep 2020
  • Acting Head of Department, Department of Mathematics and Statistics, Sep 2018 - Sep 2019
  • Faculty Member, Department of Mathematics and Statistics, Sep 2010 - Present
  • CALCULUS 2
  • CALCULUS 2 (FOR BIOLOGICAL SCIENCES)
  • CALCULUS I
  • ELEMENTS OF LINEAR ALGEBRA
  • INDEPENDENT STUDIES
  • INTERMEDIATE ANALYSIS
  • INTRODUCTION TO PARTIAL DIFFERENTIAL EQUATIONS
  • ORDINARY DIFFERENTIAL EQUATIONS
  • PRECACULUS
  • REAL ANALYSIS (1)
  • REAL ANALYSIS (2)
  • REAL ANALYSIS(1)
  • SET THEORY AND LOGIC
  • SPECIAL TOPICS IN APPLIED MATHEMATICS.